# SDR GLBA20101213F

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 31,382 hours, 41,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, MX FOUND A CRACK IN THE DOME SKIN AT FS 150 AND RT OF STRINGER NR 1, .75" IN LENGTH.   MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-53-063. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
